# SDR SWAA2013020412295

- Difficulty date: January 23, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT ROW 20-21 LT NOT SEATED ON BIN BULLNOSE.  REMOVED AND RE-INSTALLED EMERGENCY LIGHT LENS AT SEAT ROW 20-21 LT IAW AMM 33-51-21-962-001 STEPS C. (1) AND (3).
